Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2013, 5:03 PM EDT for Burlington County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2013, 5:03 PM EDT (21:03 UTC)
- Expired
- Jun 14, 2013, 6:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 451 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179
WWUS81 KPHI 142103
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 14 2013
NJZ019-027-142200-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
503 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
AT 457 PM EDT...A THUNDERSTORM WAS NEAR COLUMBUS...MOVING SOUTH AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR JOBSTOWN AROUND
510 PM...PEMBERTON HEIGHTS AROUND 520 PM...LEISURETOWNE AROUND 530
PM...SHAMONG AROUND 540 PM AND WHARTON STATE FOREST AROUND 550 PM.
LAT...LON 3966 7458 3980 7480 4013 7477 4015 7472
4017 7471 4017 7466 4014 7462 4014 7459
4006 7455
$$
FORECASTER: SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:03 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 14, 4:03 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT FRI JUN 14 2013
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE MID ATLANTIC STATES
THROUGH TONIGHT AND SATURDAY, EVENTUALLY PUSHING TO OUR SOUTHEAST BY
THE END OF THE WEEKEND. EARLY NEXT WEEK, AN AREA OF LOW PRESSURE
WILL APPROACH FROM THE WEST MONDAY, AND ITS ASSOCIATED COLD FRONT
WILL CROSS OUR REGION TUESDAY. ANOTHER AREA OF HIGH PRESSURE IS THEN
EXPECTED TO BUILD ACROSS THE REGION THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AN 18Z SURFACE ANALYSIS PLACED LOW PRESSURE EAST OF CAPE COD. A
TROUGH WAS DRAPED FROM THE HUDSON VALLEY SOUTH-SOUTHWESTWARD ACROSS
EASTERN PENNSYLVANIA. HIGH PRESSURE WAS OVER THE UPPER GREAT LAKES.
AN UPPER AIR ANALYSIS SHOWED A TROUGH IN THE EAST WITH A RIDGE
ACROSS THE MIDWEST TO THE SOUTHERN PLAINS. THERE WAS ANOTHER TROUGH
IN THE NORTHERN ROCKIES AREA. THERE WERE SOME POCKETS OF FOCUSED 850
MB WAA FROM NEAR NEW JERSEY INTO SOUTHERN NEW ENGLAND, THEN OTHER
AREAS FROM THE CENTRAL PLAINS TO THE MIDWEST. A 250 MB CYCLONICALLY
CURVED JET WAS FROM THE UPPER GREAT LAKES DOWN TO THE CAROLINAS THEN
TO FAR EASTERN NEW ENGLAND.
AN UPPER-LEVEL TROUGH AXIS WILL CONTINUE TO SHIFT TO OUR EAST
THROUGH TONIGHT, ALONG WITH A STRONG SHORT WAVE ROUNDING THE BASE OF
THIS TROUGH. AN AREA OF CONVERGENCE HAS SET UP THIS AFTERNOON ON THE
WEST SIDE OF THE UPPER-LEVEL TROUGH, WITH A SURFACE TROUGH DRAPED
FROM THE HUDSON VALLEY INTO EASTERN PENNSYLVANIA. THE COLDER AIR
ALOFT IS CONTRIBUTING TO JUST ENOUGH INSTABILITY TO ASSIST IN AREAS
OF LOW-LEVEL LIFT. THIS IS RESULTING IN SOME SHOWERS DROPPING
SOUTHWARD. THERE HAS BEEN OCCASIONAL LIGHTNING STRIKES SHOWING UP
WITH SOME OF THE STRONGER CORES IN EASTERN NEW YORK STATE, AND GIVEN
THE COLDER AIR ALOFT SOME LOCALIZED SMALL HAIL CANNOT BE RULED OUT
INTO EARLY THIS EVENING. THE BEST CHC OF THIS IS WITH STRONGER CORES
THAT ARE ABLE TO SUSTAIN THEMSELVES LONGER. THIS ACTIVITY IS
PRIMARILY DRIVEN BY DAYTIME HEATING, THEREFORE DISSIPATION IS
EXPECTED EARLY THIS EVENING AS THE BOUNDARY LAYER COOLS AND ALSO
SOME FURTHER DRYING WORKS IN. AS A RESULT, WE MAINTAINED SLIGHT CHC
TO LOW CHC POPS THROUGH EARLY EVENING TO ACCOUNT FOR THIS ACTIVITY.
OTHERWISE AS THE UPPER-LEVEL TROUGH SHIFTS EAST, SURFACE HIGH
PRESSURE WILL APPROACH THE AREA TOWARD MORNING. THE PRESSURE
GRADIENT WHILE IT REMAINS SOMEWHAT TIGHTENED THROUGH THE NIGHT,
THE LACK OF VERTICAL MIXING WILL RESULT IN LESS WIND TONIGHT. THE
CLOUDS ARE ANTICIPATED TO THIN OUT AND DISSIPATE WITH THE LOSS OF
DAYTIME HEATING, THEREFORE WE FOLLOWED THE TREND OF CONTINUITY WITH
THE COVERAGE LOWERING IN THE SKY GRIDS.
AS FOR TEMPERATURES, WE USED AN EVEN GFS/NAM MOS BLEND WITH JUST
SOME MINOR TWEAKS. THE HOURLY TEMPERATURE GRIDS HAS SOME
INCORPORATION OF THE LAMP/LAV GUIDANCE TO HELP ASSIST WITH TRENDS
THIS AFTERNOON.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH
THAT CONTINUES TO LIFT NORTHEASTWARD AND FARTHER AWAY FROM OUR AREA.
MEANWHILE, A RIDGE MOVES INTO THE EASTERN GREAT LAKES AND OHIO
VALLEY REGION BY LATE IN THE DAY. THIS WILL ALLOW SURFACE HIGH
PRESSURE TO SLIDE EAST AND SOUTHEASTWARD. IT APPEARS THAT THE CENTER
OF THE SURFACE HIGH SETTLES TO OUR SOUTH BY LATE IN THE DAY. THIS
WILL RESULT IN NORTHWEST WINDS TENDING TO TURN WESTERLY OR EVEN
SOUTHWEST. THE FLOW ALOFT IS STILL NORTHWESTERLY, HOWEVER THE
BOUNDARY LAYER WINDS MAY BECOME LIGHT TO ALLOW SOMEWHAT OF A SEA
BREEZE TO DEVELOP AND PROBABLY HOLD CLOSER TO THE IMMEDIATE COAST.
THERE ARE SOME SHORT WAVES FORECAST TO BE ROUNDING THE TOP OF THE
RIDGE TO OUR WEST, AND WITH INCREASING WAA UP THE OHIO VALLEY
COMBINED WITH A NORTHWESTERLY FLOW ALOFT, SOME HIGHER LEVELS CLOUDS
MAY ARRIVE DURING THE COURSE OF THE DAY. THERE SHOULD ALSO BE AT
LEAST SOME CUMULUS DEVELOPMENT WITH JUST ENOUGH LOW-LEVEL MOISTURE
IN PLACE. OVERALL THOUGH, WE ARE ANTICIPATING A GOOD AMOUNT OF
SUNSHINE.
AS FOR TEMPERATURES, A GFS/NAM MOS BLEND WAS USED WITH SOME LOCAL
MODIFICATIONS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TO START THE LONG TERM PERIOD, AN AREA OF HIGH PRESSURE WILL BEGIN
PUSHING TO OUR SOUTH AND EAST DURING SATURDAY NIGHT, AND WE STILL
EXPECT DRY CONDITIONS TO LAST THROUGH SATURDAY NIGHT WITH SOME
INCREASE IN CLOUDS FROM THE WEST BY SUNDAY MORNING. AS THE HIGH
PRESSURE CONTINUES TO SETTLE OFF TO OUR SOUTHEAST DURING SUNDAY,
BOTH THE GFS AND ECMWF SHOW A FAIRLY ZONAL FLOW ALOFT BRINGING A MID
LEVEL SHORTWAVE EASTWARD FROM AROUND THE GREAT LAKES. THIS FEATURE
WILL BRING AN INCREASING CHANCE FOR SCATTERED SHWRS/T-STORMS TO OUR
REGION BY SUNDAY AFTERNOON INTO SUNDAY EVENING; ALTHOUGH THE TIMING
AND STRENGTH OF THIS FEATURE DIFFER SOMEWHAT IN MODEL GUIDANCE. WE
HAVE KEPT MAINLY CHANCE POPS IN PLACE AT THIS TIME, GRADUALLY
INCREASING THROUGH THE COURSE OF SUNDAY.
EARLY NEXT WEEK, MOST OF THE MODEL GUIDANCE INDICATES AN AREA OF LOW
PRESSURE PROGRESSING EASTWARD FROM AROUND THE GREAT LAKES FROM
MONDAY INTO TUESDAY. AHEAD OF THIS SYSTEM ON MONDAY, A COUPLE OF MID
LEVEL SHORTWAVES MAY PASS ACROSS OUR REGION, AND WITH ENOUGH
INSTABILITY AROUND, WE MAY HAVE MORE SCATTERED SHWR/T-STORM
ACTIVITY. BY TUESDAY, THE MODELS BECOME MORE DIVERGENT; ALTHOUGH,
MOST GUIDANCE TAKES THE LOW PRESSURE FROM AROUND THE GREAT LAKES
EASTWARD TOWARD THE NEW ENGLAND REGION, WITH A TRAILING COLD FRONT
APPROACHING AND CROSSING OUR REGION FROM TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT. OF NOTE, THE LATEST GFS RUN NOW DEVELOPS AN AREA OF
LOW PRESSURE ALONG THE FRONTAL BOUNDARY AROUND THE UPPER OHIO VALLEY
REGION, WITH THIS LOW THEN INTENSIFYING SOME AS IT PASSES OVER OUR
REGION TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. AS NOTED BY THE
PREVIOUS SHIFT, PWAT VALUES STEADILY RISE ACROSS OUR REGION FROM
MONDAY INTO TUESDAY, AND WITH A SURFACE LOW POSSIBLY DEVELOPING
ALONG THE FRONTAL BOUNDARY AS IT TRACKS ACROSS OUR REGION TUESDAY,
THERE IS THE POTENTIAL FOR ANOTHER HEAVY RAIN EVENT. WHILE THE FINER
DETAILS OF THE TIMING AND STRENGTH OF THE COLD FRONT PASSAGE AND
POSSIBLE SURFACE LOW WILL BE ADJUSTED AS MODEL SOLUTIONS BECOME
CLOSER IN AGREEMENT, WE HAVE KEPT HIGH CHANCE POPS IN PLACE FOR NOW
WITH THE FRONTAL PASSAGE TUESDAY.
BY EARLY WEDNESDAY, BOTH THE ECMWF AND GFS SHOW THE COLD FRONT
PROGRESSING EAST AND OFFSHORE AS SURFACE HIGH PRESSURE FROM AROUND
THE GREAT LAKES AND MIDWEST STATES BEGINS TO SPREAD EASTWARD TOWARD
OUR REGION. THIS HIGH PRESSURE IS FORECAST TO REMAIN NEARBY AND
INFLUENCE OUR REGION THROUGH THE END OF THE WEEK.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...OVERALL VFR. SOME SHOWERS WILL MOVE FROM
NORTH TO SOUTH, ALTHOUGH COVERAGE SHOULD BE NO MORE THAN SCATTERED.
AN ISOLATED THUNDERSTORM WILL BE AROUND, HOWEVER GIVEN THE LOW
COVERAGE THIS WAS NOT INCLUDED. ANY SHOWER CAN BRIEFLY REDUCE THE
LOCAL VISIBILITIES, HOWEVER GIVEN THE SCATTERED NATURE JUST A VCSH
WAS USED. SOME AMENDMENTS MAY BE NEEDED TO INCLUDE A VISIBILITY
RESTRICTION IF A SHOWER LOOKS TO AFFECT A TERMINAL. NORTHWESTERLY
WINDS AROUND KNOTS WITH SOME GUSTS TO NEAR 20 KNOTS, WILL DIMINISH
TOWARD EVENING.
TONIGHT...VFR. ANY REMAINING CEILINGS ARE FORECAST TO DISSIPATE
AFTER A FEW EARLY EVENING SHOWERS. NORTHWEST WINDS DIMINISHING TO
AROUND 5 KNOTS.
SATURDAY...VFR, WITH SOME CUMULUS OR HIGH CLOUDS. NORTHWEST WINDS
MAINLY 5-10 KNOTS, BECOMING WEST OR SOUTHWEST LATER IN THE DAY.
OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS EXPECTED.
SUNDAY AND MONDAY...MOSTLY VFR CONDITIONS. SOME LOWERING TO MVFR
POSSIBLE IN SCATTERED SHWRS/T-STORMS, ESPECIALLY EACH AFTN/EVE.
TUESDAY...MAINLY VFR CONDITIONS TO START THE DAY, BUT SHWRS/T-STORMS
WILL INCREASE IN COVERAGE BY AFTN TO TUESDAY NIGHT WITH SOME
LOWERING TO MVFR.
WEDNESDAY...VFR CONDITIONS EXPECTED.
&&
.MARINE...
AN UPPER-LEVEL TROUGH WILL CONTINUE TO SHIFT EAST AND NORTHEAST OF
THE AREA THROUGH SATURDAY. AN AREA HIGH PRESSURE IS FORECAST TO
SETTLE SOUTHEASTWARD FROM THE UPPER GREAT LAKES TONIGHT, THEN SLIDE
TO OUR SOUTH DURING THE DAY SATURDAY. THE WINDS HAVE SETTLED SOME
MORE AND THEY ARE FORECAST TO REMAIN BELOW ADVISORY CRITERIA THROUGH
SATURDAY AND THE ADVISORY WAS DROPPED FOR THE LOWER DELAWARE BAY.
THE NORTHWEST FLOW WILL SHIFT TO THE WEST AND SOUTHWEST THROUGH
SATURDAY. THE SEAS ARE HIGHER ACROSS THE SOUTHERN OCEAN ZONES DUE TO
THE NORTHERLY FLOW. IT WILL TAKE AWHILE LONGER FOR THESE TO SUBSIDE,
AND THIS IS ALREADY OCCURRING ACROSS THE NORTHERN WATERS. THE SMALL
CRAFT ADVISORY FOR THE OCEAN REMAINS IN EFFECT UNTIL 00Z AS SEAS
SHOULD BE DROPPING BELOW 5 FEET BY THEN.
OUTLOOK...
THROUGH THE WEEKEND, WE ANTICIPATE WINDS AND SEAS TO REMAIN BELOW
SCA CRITERIA AS OUR REGION AND COASTAL WATERS WILL BE INFLUENCED BY
NEARBY HIGH PRESSURE. DURING EARLY NEXT WEEK, A PROLONGED SOUTHERLY
FLOW IS EXPECTED TO DEVELOP ACROSS OUR COASTAL WATERS, AND WHILE
WIND GUSTS SHOULD REMAIN SUB-SCA, SEAS MAY APPROACH 5 FEET AT TIMES
FROM MONDAY THROUGH WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ450>455.
&&
SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...KLINE
AVIATION...GORSE/KLINE
MARINE...GORSE/KLINEHazardous weather outlook, Jun 14, 4:13 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT FRI JUN 14 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-152015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-152015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-152015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 PM EDT FRI JUN 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 14, 11:15 AM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1115 AM EDT FRI JUN 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL CONOWINGO 39.68N 76.16W
06/13/2013 E0.25 INCH CECIL MD PUBLIC
0900 AM TSTM WND DMG EAST MARLBOROUGH TWP 39.87N 75.73W
06/13/2013 CHESTER PA EMERGENCY MNGR
SEVERAL TREES WERE DOWNED DUE TO STRAIGHT LINE WIND AND
BROUGHT POWER LINES DOWN.
0918 AM HAIL ELVERSON 40.16N 75.83W
06/13/2013 E0.25 INCH CHESTER PA PUBLIC
0920 AM TSTM WND DMG HOCKESSIN 39.78N 75.69W
06/13/2013 NEW CASTLE DE TRAINED SPOTTER
SINGLE TREE INTO POWER LINE
0922 AM TSTM WND DMG HOCKESSIN 39.78N 75.69W
06/13/2013 NEW CASTLE DE PUBLIC
NUMEROUS TREES DOWN...BROKEN LIMBS...POWER OUTAGES
0939 AM HAIL CONSHOHOCKEN 40.08N 75.29W
06/13/2013 E0.25 INCH MONTGOMERY PA PUBLIC
0947 AM HAIL WOODBURY 39.84N 75.15W
06/13/2013 E0.25 INCH GLOUCESTER NJ TRAINED SPOTTER
0947 AM TSTM WND GST WOODBURY 39.84N 75.15W
06/13/2013 E57 MPH GLOUCESTER NJ TRAINED SPOTTER
1000 AM TSTM WND DMG NEW CASTLE 39.67N 75.57W
06/13/2013 NEW CASTLE DE EMERGENCY MNGR
SEVERAL TREES WERE DOWNED AND ONE TREE RESTING ON
HOUSE. ONE REPORT OF WIRES DOWN.
1002 AM HAIL HADDONFIELD 39.90N 75.04W
06/13/2013 E0.25 INCH CAMDEN NJ TRAINED SPOTTER
1005 AM LIGHTNING MARPLE TWP 39.97N 75.36W
06/13/2013 DELAWARE PA PUBLIC
2 HOUSES STRUCK BY LIGHTNING...ONE BROOMALL SECTION OF
MARPLE AND OTHER IN SWATHMORE AT WOMENS CENTER AT
COLLEGE
1013 AM LIGHTNING E RISING SUN 39.70N 76.06W
06/13/2013 CECIL MD EMERGENCY MNGR
*** 1 INJ *** PERSON WAS STRUCK BY LIGHTNING JUST EAST
OF RISING SUN
1015 AM LIGHTNING NEW GARDEN 39.81N 75.75W
06/13/2013 CHESTER PA EMERGENCY MNGR
LIGHTNING STRUCK A HOUSE LOCATED ON BRIDAL COURT IN NEW
GARDEN
1015 AM TSTM WND DMG DEERFIELD TWP 39.47N 75.13W
06/13/2013 CUMBERLAND NJ EMERGENCY MNGR
SEVERAL POWER POLES SNAPPED AND FELL ONTO MORTON
AVENUE.
1015 AM TSTM WND DMG MAGNOLIA 39.07N 75.48W
06/13/2013 KENT DE EMERGENCY MNGR
TREES DOWN OVER WIRES...SIMILAR DAMAGE IN SMYRNA AND
HARTLY IN KENT COUNTY... DE.
1020 AM HAIL BRIDGETON 39.43N 75.23W
06/13/2013 E0.25 INCH CUMBERLAND NJ EMERGENCY MNGR
1027 AM HAIL DEERFIELD TWP 39.47N 75.13W
06/13/2013 E0.25 INCH CUMBERLAND NJ EMERGENCY MNGR
1030 AM HAIL MILLVILLE 39.39N 75.05W
06/13/2013 M0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
1030 AM LIGHTNING BROWNS MILLS 39.97N 74.58W
06/13/2013 BURLINGTON NJ PUBLIC
LARGE TREE STRUCK BY LIGHTNING. THE TREE WAS DESTROYED
WITH SPLINTERED WOOD FOUND MORE THAN 50 FEET AWAY.
1049 AM HAIL ESTELL MANOR 39.35N 74.77W
06/13/2013 E0.25 INCH ATLANTIC NJ PUBLIC
1100 AM HAIL LINWOOD 39.34N 74.57W
06/13/2013 M0.75 INCH ATLANTIC NJ COCORAHS
PEA TO PENNY SIZE HAIL ENCOUNTERED
1100 AM TSTM WND DMG CAPE MAY COURT HOUSE 39.08N 74.82W
06/13/2013 CAPE MAY NJ TRAINED SPOTTER
ENTRANCE TO CAPE MAY COUNTY PARK ON ROUTE 9 HAD SEVERAL
LARGE TREE LIMBS DOWN WHICH TOOK DOWN POWER LINES.
0445 PM HAIL DOVER AFB 39.13N 75.47W
06/13/2013 M0.25 INCH KENT DE PUBLIC
DOVER AFB HAD PEA SIZE HAIL FOR APPROXIMATELY 15
MINUTES
0449 PM TSTM WND GST STEVENSVILLE 38.98N 76.31W
06/13/2013 M68 MPH QUEEN ANNE'S MD PUBLIC
0502 PM TSTM WND GST FRANKFORD 38.52N 75.23W
06/13/2013 M68 MPH SUSSEX DE TRAINED SPOTTER
0508 PM TSTM WND DMG CLOVERFIELDS 38.99N 76.31W
06/13/2013 QUEEN ANNE'S MD TRAINED SPOTTER
KENT ISLAND HIGH SCHOOL SUFFERED ROOF DAMAGE AND FENCE
DAMAGE
0552 PM TSTM WND GST CEDARVILLE 39.33N 75.20W
06/13/2013 E60 MPH CUMBERLAND NJ TRAINED SPOTTER
0553 PM TSTM WND GST NEWPORT 39.30N 75.18W
06/13/2013 M63 MPH CUMBERLAND NJ TRAINED SPOTTER
SMALL TREE LIMBS DOWN
0600 PM TSTM WND GST MILLVILLE 39.39N 75.05W
06/13/2013 M58 MPH CUMBERLAND NJ ASOS
MEASURED WIND SPEED
&&
EVENT NUMBER PHI1300097 PHI1300103 PHI1300094 PHI1300095 PHI1300107
PHI1300096 PHI1300098 PHI1300099 PHI1300104 PHI1300100 PHI1300114
PHI1300101 PHI1300102 PHI1300109 PHI1300113 PHI1300110 PHI1300108
PHI1300106 PHI1300115 PHI1300105 PHI1300111 PHI1300112 PHI1300116
PHI1300117 PHI1300119 PHI1300122 PHI1300118 PHI1300121 PHI1300120
GORSE/BUNKER/GAINES/MEOLA/KLINESpecial weather statement, Jun 14, 3:58 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI JUN 14 2013
NJZ001-007-008-142100-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
358 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...NORTHERN MORRIS
AND SUSSEX COUNTIES...
AT 353 PM EDT...A THUNDERSTORM WAS NEAR HIGH POINT...MOVING SOUTH AT
20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR VERNON VALLEY
AROUND 410 PM...SUSSEX AROUND 420 PM...PELLETTOWN AROUND 430
PM...FRANKLIN AROUND 440 PM...LAKE MOHAWK AROUND 450 PM AND
HOPATCONG AROUND 500 PM.
LAT...LON 4126 7447 4113 7444 4109 7449 4107 7448
4105 7449 4106 7445 4103 7442 4090 7439
4085 7493 4114 7494 4118 7489 4129 7484
4135 7475 4136 7469
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 4:49 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT FRI JUN 14 2013
NJZ001-007>010-012-015-142145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
449 PM EDT FRI JUN 14 2013
...THUNDERSTORMS WILL AFFECT EASTERN HUNTERDON...EASTERN
WARREN...MIDDLESEX...NORTHWESTERN MERCER...SOMERSET...SOUTHERN SUSSEX
AND WESTERN MORRIS COUNTIES...
AN AREA OF THUNDERSTORMS COVERED PORTIONS OF SUSSEX...WARREN AND
MORRIS COUNTIES AT 445 PM. THE THUNDERSTORMS WERE GENERALLY MOVING
SOUTH AT 40 MPH AND WILL MOVE INTO PORTIONS OF HUNTERDON...
SOMERSET...MIDDLESEX...AND MERCER COUNTIES BETWEEN NOW AND 600 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS. HEAVY
RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN MAY CAUSE RISES ON
SMALL STREAMS AND CREEKS.
LAT...LON 4071 7440 4068 7445 4066 7445 4067 7440
4062 7442 4060 7444 4060 7436 4038 7427
4036 7430 4033 7489 4103 7499 4115 7457
FORECASTER: SZATKOWSKISpecial weather statement, Jun 14, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT FRI JUN 14 2013
NJZ019-027-142200-
NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
503 PM EDT FRI JUN 14 2013
...A THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
AT 457 PM EDT...A THUNDERSTORM WAS NEAR COLUMBUS...MOVING SOUTH AT
30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR JOBSTOWN AROUND
510 PM...PEMBERTON HEIGHTS AROUND 520 PM...LEISURETOWNE AROUND 530
PM...SHAMONG AROUND 540 PM AND WHARTON STATE FOREST AROUND 550 PM.
LAT...LON 3966 7458 3980 7480 4013 7477 4015 7472
4017 7471 4017 7466 4014 7462 4014 7459
4006 7455
FORECASTER: SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:34 AM EDT | Small Craft Advisory | PHI | 11 hr | |
| Jun 14, 8:42 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 51 hr |
| Jun 14, 3:58 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jun 14, 4:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset | 56 min |
| Jun 14, 5:06 PM EDT | Special Weather Statement | PHI | Cumberland, Gloucester | 54 min |
| Jun 14, 5:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 64 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Jun 14, 6:20 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 55 min |
| Jun 14, 6:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 14, 6:42 PM EDT | Special Weather Statement | PHI | Camden | 48 min |
| Jun 14, 7:29 PM EDT | Special Weather Statement | PHI | Cape May | 46 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.